Browse Title Index


 
Issue Title
 
Vol 21 (2013) Absolute convergence of Fourier integrals and Lipschitz classes defined with differences of fractional order Abstract   PDF (Русский)
B.I. Peleshenko, T.N. Semirenko
 
Vol 21 (2013) Absolute Voronoi summability of a factored Fourier integral Abstract   PDF (Русский)
L.G. Bojtsun
 
Vol 20 (2012) Absolute Voronoi summability of factored integrals Abstract   PDF (Русский)
L.G. Bojtsun, T.I. Rybnikova
 
Vol 24 (2016) Admissible quiver, derived from $$$m$$$ pairwise non-equivalent exponent matrices Abstract   PDF (Українська)
O.V. Zelenskiy, V.M. Darmosiuk
 
Vol 21 (2013) Approximation by algebraic polynomials in metric spaces $$$L_{\psi}$$$ Abstract   PDF (Русский)
T.A. Agoshkova
 
Vol 24 (2016) Approximation of unbounded functional, defined by grades of normal operator, on the class of elements of Hilbert space Abstract   PDF (Русский)
R.O. Bilichenko
 
Vol 20 (2012) Approximation of unbounded functionals by the bounded ones in Hilbert space Abstract   PDF (Русский)
V.F. Babenko, R.O. Bilichenko
 
Vol 20 (2012) Bernstein type inequalities for splines Abstract   PDF (Русский)
V.F. Babenko, V.A. Zontov
 
Vol 21 (2013) Bernstein type inequalities of different metrics for splines defined on the real domain Abstract   PDF (Русский)
V.F. Babenko, V.A. Zontov
 
Vol 26 (2018) Bojanov-Naidenov problem for positive (negative) parts of differentiable functions on the real domain Abstract   PDF (Русский)
V.V. Kameneva, V.A. Kofanov
 
Vol 20 (2012) Comparison theorems for derivatives and some of their applications Abstract   PDF (Русский)
V.F. Babenko, O.V. Kovalenko
 
Vol 21 (2013) Conditions of unicity of the best non-symmetric $$$L_1$$$-approximant Abstract   PDF (Русский)
Yu.S. Zagorul'ko, M.Ye. Tkachenko, V.M. Traktyns'ka
 
Vol 20 (2012) Conditions of unicity of the best non-symmetric $$$L_1$$$-approximant for continuous vector-valued functions by one-dimensional subspace Abstract   PDF (Русский)
M.Ye. Tkachenko, V.M. Traktyns'ka
 
Vol 24 (2016) Criterion of the best approximant for multivariable functions in spaces $$$L_{1,p_2,...,p_n}$$$ and $$$L_{p_1,...,p_{n-1},1}$$$ Abstract   PDF (Українська)
O.D. Kostyuk, V.M. Traktyns'ka, M.Ye. Tkachenko
 
Vol 23 (2015) Criterion of the best non-symmetric approximant for multivariable functions in spaces $$$L_{p_1,...,p_n}$$$ Abstract   PDF (Українська)
V.M. Traktyns'ka, M.Ye. Tkachenko
 
Vol 25 (2017) Criterions for the best non-symmetric $$$L_p$$$- and $$$L_1$$$-approximant for the functions with values in KB-spaces with weight Abstract   PDF (Українська)
M.Ye. Tkachenko, V.M. Traktyns'ka
 
Vol 27, No 2 (2019) Department of mathematical analysis and theory of functions celebrates 100 years! Abstract   PDF
M.Ye. Tkachenko, M.B. Vakarchuk
 
Vol 23 (2015) Duality theorem for approximation problem with fuzzy statement Abstract   PDF (Українська)
V.I. Ruban
 
Vol 24 (2016) Equivalence theorem for additive inequalities of Kolmogorov type Abstract   PDF (Українська)
A.Ye. Haidabura, V.A. Kofanov
 
Vol 28, No 1 (2020) Estimates of the error of interval quadrature formulas on some classes of differentiable functions Abstract   PDF
V.P. Motornyi, D.A. Ovsyannikov
 
Vol 22 (2014) Exact values of mutual deviation of certain interpolation subspaces of Hermitian splines in uniform and integral metric Abstract   PDF (Українська)
T.R. Bіkkuzhyna, V.L. Velikіn
 
Vol 27, No 1 (2019) Extremal problems for non-periodic splines on real domain and their derivatives Abstract   PDF (Українська)
K.A. Danchenko, V.A. Kofanov
 
Vol 20 (2012) Fuzzy sets and statistical criteria Abstract   PDF (Українська)
S.Ye. Bel'kov, V.I. Ruban
 
Vol 22 (2014) General form of linear continuous functional and criterion of the best approximant in spaces with mixed integral metric Abstract   PDF (Українська)
V.M. Traktyns'ka, M.Ye. Tkachenko
 
Vol 26 (2018) Grygorіj Oleksіjovych Gruzintsev: the man, the mathematician, the philosopher Abstract   PDF (Українська)
M.B. Vakarchuk, M.Ye. Tkachenko
 
1 - 25 of 125 Items 1 2 3 4 5 > >>